Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Full PDF 119 1954 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314

Preview Full PDF 118 1839 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319

Preview Full PDF 118 1716 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Full PDF 123 1899 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341

Preview Full PDF 122 1900 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350

Preview Full PDF 120 1818 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364

Preview Full PDF 150 2245 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Full PDF 121 1833 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384

Preview Full PDF 125 1886 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard